Discussions that mention valium

Addiction & Recovery board


I was prescribed Diazepam by my doctor on the 22 of April, since I was suffering from Tinnitus for a whole week from going to a loud night club the previous week I didn't realize that diazepam was infact VALUIM,

I took this for about 34 days and now believe I was addicted to it.

by the 3rd week of taking diazepam I started feeling unwell - getting headaches, forgetting how to do things, getting hot flushes, also my tong was coated - by this time I pretty much convinced myself that I had HIV - so I decided to get tested at a clinic.

On the day of getting tested I took a diazepam the night before going to sleep - since I thought these were sleeping tablets. That night I got NO sleep and got hot flush all over my body.
Buy this time I was 100% convinced that I had HIV.

Later that day I ended up in hospital with burning down my arms so bad I was almost crying with pain, both arms went numb got tinnitus in both ears and my eyesight went weird this went on for about 4 hours.

Then over the following week

I developed floaters in my eyes
Twitches in my legs
Started getting electric shock sensations down my spine

By this time I was really freaked out thinking I had Lyme disease.

Then by the forth week I done some research into the diazepam and realized that it could be this pills that were making me fell so ill

So I did the worst possible thing I could of done I stopped taking them,

I then felt arthritic pain in all my joints and thought sounds were getting,
so I phoned up NHS direct and the doctor said take more to feel better so I took I quarter of a pill and I felt this rush around my whole body,
I had a panic attack the next morning with half my body going numb

After that I developed muscle spasm over my body
Walked around like I couldn't concentrate on things
Body went from hot to cold.
Couldn’t even close my eyes with out been woken up again
Then I was having terrible nightmares that I was dying.
Then my sleep returned to some- what normal but felt very fatigued for about a week.

So what I did was went from 5mg to 1.25mg in 1 night then stopped,
I don’t think I could have done anything more wrong that what I did.

Also I have developed burning sensations over my body which come on about evey 3 days

My symptoms seem to be changing from day to day but it has now been about a month and I and fearing the worst

I’m looking for advice on what to do – should I sit it out since I’m told the symptoms will pass in time or go back on the VALIUM ??? and wean it off slowly

Thanks for reading my very long Thread.Sure Im going to die now